MathSciNet Relay Station
MathSciNet bibliographic data
MR1173086 (93g:32052) 32S60 (32S30 52B30)
Barvinok, A. I. Exponential integrals and sums over convex polyhedra. (Russian) Funktsional. Anal. i Prilozhen. 26 (1992), no. 2, 64--66; translation in Funct. Anal. Appl. 26 (1992), no. 2, 127–129
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement